Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Child has fever, throat pain. Given Cefriaxone. Have blood in stool. What to do?

hi my son 8 years old he suffered last week fever, throat pain , shivering ,cefriaxone inj 1 gm im od for 3 days given and augmentin syr voltaren supp25 every 6 hours ,now my son suffering from little bloody stool after normal defecation ,no abdominal pain ,no pain when pass stool ,no perianal pain so what i should do now
Asked On : Mon, 14 Jan 2013
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
Thanks for your query.

Loose stools is normal after antibiotics,but regarding blood in stools i will suggest you to observe
him for a day and if he continues to have blood in stools then pediatric consultation should be taken.
In the meantime give lactobicillus sachet for 2 to 3 days.give plenty of fluids.

wishing your son good health.
God bless.
Answered: Tue, 15 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor